A Caltech Library Service

Homomorphisms from the Fredholm Semigroup to Abelian Semigroups

Elliott, George A. and Skinner, Brian (2012) Homomorphisms from the Fredholm Semigroup to Abelian Semigroups. Comptes Rendus Mathématiques de l'Académie des Sciences. La Société Royale du Canada, 34 (1). pp. 1-8. ISSN 0706-1994.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


It is shown that the universal enveloping abelian semigroup of the semigroup of Fredholm operators on an infinite-dimensional Hilbert space is the group of integers.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2012 Royal Society of Canada. Received by the editors on April 18, 2010; revised August 15, 2011. This research was supported by a grant from the Natural Sciences and Engineering Research Council.
Funding AgencyGrant Number
Natural Sciences and Engineering Research Council of Canada (NSERC)UNSPECIFIED
Subject Keywords:Fredholm operators, Fredholm index, semigroup homomorphisms, abelian semigroup, Fredholm semigroup relative to a stable C*-algebra
Issue or Number:1
Classification Code:AMS Subject Classification: Primary: 46L05; secondary: 46L80
Record Number:CaltechAUTHORS:20120907-143459916
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:33943
Deposited By: Tony Diaz
Deposited On:07 Sep 2012 22:51
Last Modified:03 Oct 2019 04:14

Repository Staff Only: item control page